# SDR UALA2012060303084

- Difficulty date: June 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,618 hours, 22,464 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OVERHEAT LIGHT DOES NOT ILLUMINATE DURING FIRE TESTS.  REPLACED LEFT ENGINE OVERHEAT SWITCH BASE, FIRE TEST AND LIGHT TEST OK.
